# SDR KCSA09027

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 102,985 hours, 28,815 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR FROM AC SYSTEM, ODOR OBSERVED IN ZONE 1. SMOKE ODOR STOPPED WITH FLIGHT DECK FAN OFF.
